# SDR SWAA2021042661064

- Difficulty date: March 31, 2021
- Submitted: April 26, 2021
- Operation: Air carrier
- Aircraft: N221WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34259
- Aircraft time: 53,548 hours, 31,478 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB LOCATED AT STAB STA 120.30 AT 28 INCH FROM FRONT SPAR AT RT HORIZONTAL STABILIZER / PERFORMED PERMANENT REPAIR ON INSPAR RIB LOCATED AT STAB STA 120.30 BTW 23.000 INCHES TO 29.800 INCHES FROM FRONT SPAR AT RT HORIZONTAL STABILIZER IAW B737-700 SRM 51-40-02 AND B737-700 SRM 55-10-09-2R-5 REPAIR 5 FIGURE 204 DETAIL A CRACK LENGHT IS 0.490'
